Open Access
2005-2006 Quasicontinuous selections of upper continuous set-valued mappings.
Jiling Cao, Warren B. Moors
Author Affiliations +
Real Anal. Exchange 31(1): 63-72 (2005-2006).


In this paper, we extend a theorem of Matejdes on quasicontinuous selections of upper Baire continuous set-valued mappings from compact (or separable) metric range spaces to regular $T_1$ range spaces. In addition, we also prove a quasicontinuous selection theorem for a special class of upper semicontinuous set-valued mappings.


Download Citation

Jiling Cao. Warren B. Moors. "Quasicontinuous selections of upper continuous set-valued mappings.." Real Anal. Exchange 31 (1) 63 - 72, 2005-2006.


Published: 2005-2006
First available in Project Euclid: 5 June 2006

zbMATH: 1097.54023
MathSciNet: MR2218189

Primary: 26E25 , ‎54C60‎ , 54C65

Keywords: quasicontinuous , selection , upper Baire continuous

Rights: Copyright © 2005 Michigan State University Press

Vol.31 • No. 1 • 2005-2006
Back to Top